The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Normality of Meromorphic Functions Whose Differential Polynomial Omitting a Function
Author(s): 
Pages: 89-93
Year: Issue:  1
Journal: Journal of Southwest University of Science and Technology

Abstract: 设k是正整数,F是开平面上的区域 D 的亚纯函数族,F中每个函数f(z)∈F的零点重数至少为k+1,极点重数至少为3,而α(z)为D上的全纯函数,α(z)不恒等于0.对于F中的每个函数f(z)∈F,若f(z)的全纯系数的线性微分多项式L(f)满足:L(f)≠α(z),z∈D,则,在D上正规.
Related Articles
No related articles found